Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 397, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jun 17, 2025, 11:40 PM CDT for Creek County, Okfuskee County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2025, 11:40 PM CDT (04:40 UTC)
- Expired
- Jun 18, 2025, 12:30 AM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Creek County, OK, Okfuskee County, OK
The radar
The Norman radar (KTLX), 72 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 9:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2854 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1272 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 465 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 17.4
The text
As transmitted.
832
WUUS54 KTSA 180440
SVRTSA
OKC037-107-180530-
/O.NEW.KTSA.SV.W.0397.250618T0440Z-250618T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1140 PM CDT Tue Jun 17 2025
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southwestern Creek County in northeastern Oklahoma...
Northwestern Okfuskee County in east central Oklahoma...
* Until 1230 AM CDT.
* At 1140 PM CDT, severe thunderstorms were located along a line
extending from near Stroud to near McLoud, moving southeast at 25
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Boley, Paden, Welty, and Milfay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3577 9662 3577 9619 3576 9619 3546 9646
3546 9647 3545 9649 3544 9648 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3540 9653 3539 9655
3541 9658 3540 9662
TIME...MOT...LOC 0440Z 304DEG 23KT 3578 9670 3541 9708
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
087
WWUS54 KTSA 180530
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1230 AM CDT Wed Jun 18 2025
OKC037-107-180540-
/O.EXP.KTSA.SV.W.0397.000000T0000Z-250618T0530Z/
Creek OK-Okfuskee OK-
1230 AM CDT Wed Jun 18 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CREEK AND
NORTHWESTERN OKFUSKEE COUNTIES HAS EXPIRED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However, gusty
winds 50 mph are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern and east central Oklahoma.
&&
LAT...LON 3577 9662 3577 9619 3576 9619 3546 9646
3546 9647 3545 9649 3544 9648 3543 9650
3543 9652 3546 9654 3544 9657 3543 9656
3542 9656 3541 9654 3540 9653 3539 9655
3541 9658 3540 9662
TIME...MOT...LOC 0530Z 304DEG 23KT 3561 9640 3524 9678
$$
69What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 11:36 PM CDT, 4 minutes earlier. Its key messages:
- Issued at 126 AM CDT Tue Jun 17 2025
- Severe thunderstorms and heavy rainfall expected overnight and early Wednesday.
- Dry and summer-like conditions are expected late in the week and into the upcoming weekend.
Area forecast discussion, Jun 17, 11:36 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1136 PM CDT Tue Jun 17 2025
...New AVIATION...
.KEY MESSAGES...
Issued at 126 AM CDT Tue Jun 17 2025
- Severe thunderstorms and heavy rainfall expected overnight and
early Wednesday.
- Dry and summer-like conditions are expected late in the week
and into the upcoming weekend.
&&
.SHORT TERM...
(The rest of this afternoon )
Issued at 136 PM CDT Tue Jun 17 2025
The remainder of the afternoon will be uneventful weather-wise over
eastern Oklahoma and northwestern Arkansas... prior to notable severe
weather and heavy rainfall/flood risks in the subsequent hours.
All substantive convection has exited the area - particularly east of a MCV
over northwestern Arkansas - providing a momentary lull in storm impacts.
Cirrus/high clouds from convective debris continue to stream over the area
providing filtered insolation and moderating temperatures over much of
northeastern Oklahoma/northwestern Arkansas which remain in the upper 70s to
lower 80s at this time.
Current interests revolve around the evolution of an outflow boundary
which is now situated from near Stillwater to McAlester. Additionally a
broken line of strong storms is ongoing along an approaching front over
Kansas. There is a low probability this activity may approach Ottawa
and/or Craig Counties later this afternoon. Otherwise, both of these
features will be important to potential outcomes overnight/early Wednesday.
&&
.LONG TERM...
(Tonight through Tuesday)
Issued at 136 PM CDT Tue Jun 17 2025
One or more organized convective complexes will approach the forecast/warning
area by 02-05z (9 pm to midnight). Given strong instability and sufficient
wind shear, these storms will be capable of all severe weather hazards
through the overnight hours...with the potential of locally damaging winds
of particular concern. Also, short-range ensembles suggests 65 percent
probabilities of 2 inch or greater rainfall over northeastern Oklahoma by
early/mid Wednesday. Thus flood/flash flood risks are also present. High-
resolution ensembles present the greatest prospects for damaging winds
generally along and west of the I44 corridor roughly between 05-07z.
Lingering convection and associated hazards (perhaps transiting toward heavy
rain/flooding) will persist into the first half of Wednesday.
By Thursday, the ridge starts to build back in, reducing our rain
chances.
Temperatures begin to cool in northern Oklahoma on Wednesday to
the upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the low 90s.
&&
.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Jun 17 2025
Initial line of storms will be moving near the far NW AR
terminals soon while a larger line of storms spreads back into NE OK
with a continued risk of locally damaging winds. Flight impacts
will be impacted as this line of storms spreads eastward
overnight. Storm coverage diminishes by daybreak with a period of
MVFR ceilings possible through the morning. Still a chance of
storm redevelopment along the remnant outflow during the
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 92 74 86 69 / 10 60 40 10
FSM 95 76 89 72 / 10 50 50 40
MLC 93 74 88 70 / 0 30 40 40
BVO 91 69 85 65 / 30 60 40 0
FYV 90 72 85 66 / 10 80 60 40
BYV 91 71 85 66 / 20 60 70 40
MKO 91 73 85 69 / 10 60 50 20
MIO 91 71 83 66 / 30 80 50 10
F10 92 73 86 68 / 10 40 60 20
HHW 91 74 89 71 / 0 10 20 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday afternoon for OKZ054>070.
AR...Flood Watch through Wednesday afternoon for ARZ001-002-010-011.
&&
SHORT TERM...20
LONG TERM....20
AVIATION...05Hazardous weather outlook, Jun 17, 3:10 PM CDT, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK Issued by National Weather Service Norman OK 310 PM CDT Tue Jun 17 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 310 PM CDT Tue Jun 17 2025 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...Overnight and early Wednesday morning. HEAVY RAIN AND FLASH FLOOD RISK. RISK...Limited. AREA...Eastern Oklahoma and Northwest Arkansas. ONSET...vernight and early Wednesday morning. DISCUSSION... An intense complex of thunderstorms is expected overnight tonight with a cold front and a greater risk of severe weather. Damaging wind gusts and hail are possible. There is the potential for bowing segments within the complex of thunderstorms, which may result in a risk for significant wind gusts--especially in areas generally along and west of the Interstate 44 corridor...and in areas near the Kansas/ Oklahoma border. Heavy rainfall associated with this complex may also result in localized flooding. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. WEDNESDAY...Thunderstorm Potential THURSDAY...Thunderstorm Potential. FRIDAY...Dangerous Heat Potential. SATURDAY...Dangerous Heat Potential. SUNDAY...Dangerous Heat Potential. Monday...Dangerous Heat Potential. EXTENDED DISCUSSION... Strong to severe thunderstorms remain possible on Wednesday as the cold front lingers across the area. Damaging wind gusts and hail will remain the primary hazards. Heavy rainfall may also result in some flooding threat. There is uncertainty on where the greatest risk of severe weather will be as it will depend on the exact location of the front, which will be influenced by the previous night's complex of thunderstorms. The risk of storms should end from northwest to southeast late Wednesday into early Thursday. Dangerous heat will return for the end of the workweek and into the upcoming weekend. weather.gov/tulsa for additional information.
In the hours before
Local storm report, Jun 17, 9:31 PM CDT, 2 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
931 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM Hail 1 W Copan 36.90N 95.94W
06/17/2025 M1.75 Inch Washington OK Emergency Mngr
&&Special weather statement, Jun 17, 9:32 PM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
932 PM CDT Tue Jun 17 2025
OKZ054-060-061-180315-
Tulsa OK-Osage OK-Rogers OK-
932 PM CDT Tue Jun 17 2025
...A gust front will impact portions of southern Rogers,
southeastern Osage and northern Tulsa Counties through 1015 PM CDT...
At 931 PM CDT, Doppler radar was tracking a gust front along a line
extending from 3 miles northwest of Vera to 8 miles west of Sperry
to near Osage. Movement was southeast at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Tulsa, Sand Springs, Claremore, Owasso, Skiatook, Catoosa,
Collinsville, Verdigris, Sperry, Turley, Tulsa International Airport,
and Walnut Creek State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3639 9619 3644 9604 3644 9600 3642 9600
3643 9593 3636 9543 3616 9573 3616 9576
3614 9576 3611 9581 3607 9613 3608 9616
3619 9625 3622 9625 3623 9628 3634 9642
TIME...MOT...LOC 0231Z 315DEG 26KT 3647 9594 3633 9613 3627 9640
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHLocal storm report, Jun 17, 9:50 PM CDT, 1 hour 50 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
950 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM Hail 1 NE Bigheart 36.87N 96.22W
06/17/2025 E1.50 Inch Osage OK Public
Report from mPING: Ping Pong Ball (1.50
in.).
&&Local storm report, Jun 17, 9:56 PM CDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
956 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM Tstm Wnd Gst 10 S Bartlesville 36.60N 95.98W
06/17/2025 E60 MPH Washington OK Broadcast Media
&&Local storm report, Jun 17, 10:15 PM CDT, 1 hour 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1015 PM CDT Tue Jun 17 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM Tstm Wnd Gst 3 SE Delaware 36.75N 95.60W
06/17/2025 M65 MPH Nowata OK Mesonet
&&Special weather statement, Jun 17, 11:02 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1102 PM CDT Tue Jun 17 2025
ARZ001-OKZ057-062-063-180445-
Benton AR-Craig OK-Delaware OK-Mayes OK-
1102 PM CDT Tue Jun 17 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENTON...
SOUTHEASTERN CRAIG...CENTRAL DELAWARE AND NORTHEASTERN MAYES COUNTIES
THROUGH 1145 PM CDT...
At 1101 PM CDT, Doppler radar indicated a strong thunderstorm 3 miles
west of Honey Creek State Park, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Pensacola... Maysville...
Jay... Dodge...
Honey Creek State Park... Cherokee State Park...
Ketchum... Langley...
Lake Eucha State Park... Grove...
Gravette... Disney Little Blue State Park...
Spavinaw State Park... Strang...
Disney... Cleora...
Zena... Chloeta...
Spavinaw... Cherokee City...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Arkansas...and northeastern Oklahoma.
&&
LAT...LON 3650 9462 3650 9443 3628 9447 3637 9517
3661 9512 3661 9462
TIME...MOT...LOC 0401Z 277DEG 30KT 3658 9484
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
69The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| Jun 17, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| Jun 17, 8:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Jun 17, 8:45 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 45 min |
| Jun 17, 8:58 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 47 min |
| Jun 17, 9:05 PM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 17, 9:23 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Washington | 52 min |
| Jun 17, 9:32 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 43 min |
| Jun 17, 9:54 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 51 min |
| Jun 17, 10:07 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 53 min |
| Jun 17, 10:31 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jun 17, 10:51 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 39 min |
| Jun 17, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 52 min |
| Jun 17, 11:02 PM CDT | Special Weather Statement | TSA | Delaware | 43 min |
| Jun 17, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 43 min |
| Jun 17, 11:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa, Washington | 44 min |
| Jun 17, 11:50 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 40 min |
| Jun 18, 12:00 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 3 more | 45 min |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Adair, Delaware | 33 hr |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Cherokee | 33 hr |
| Jun 18, 12:04 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 33 hr |
| Jun 18, 12:05 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 33 hr |
| Jun 18, 12:16 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more | 44 min |
| Jun 18, 12:25 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Osage, Rogers, Tulsa and 2 more | 50 min |
| Jun 18, 12:32 AM CDT | Areal Flood Advisory | TSA | Osage | 3 hr |
| Jun 18, 12:33 AM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 42 min |
| Jun 18, 12:36 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 2 more | 39 min |
| Jun 18, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 36 min |
| Jun 18, 12:43 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee | 32 min |
| Jun 18, 12:47 AM CDT | Tornado Warning | TSA | Delaware, Mayes | 25 min |
| Jun 18, 12:58 AM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Jun 18, 1:02 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Nowata, Ottawa | 43 min |
| Jun 18, 1:05 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Ottawa | 40 min |
| Jun 18, 1:17 AM CDT | Special Weather Statement | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 58 min |
| Jun 18, 1:20 AM CDT | Tornado Warning | TSA | Adair | 25 min |
| Jun 18, 1:25 AM CDT | Areal Flood Advisory | TSA | Muskogee, Okmulgee | 3 hr |
| Jun 18, 1:42 AM CDT | Special Weather Statement | TSA | Sequoyah | 33 min |
| Jun 18, 2:10 AM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee | 3 hr |
| Jun 18, 2:16 AM CDT | Special Weather Statement | TSA | Sequoyah | 44 min |
| Jun 18, 2:43 AM CDT | River Flood Warning | TSA | Creek | 26 hr |
| Jun 18, 2:44 AM CDT | River Flood Warning | TSA | Washington | 55 hr |
| Jun 18, 2:44 AM CDT | River Flood Warning | TSA | Rogers, Tulsa | 68 hr |
| Jun 18, 3:36 AM CDT | River Flood Warning | TSA | Osage | 24 hr |
| Jun 18, 9:31 AM CDT | Special Weather Statement | TSA | Pittsburg | 29 min |
| Jun 18, 10:19 AM CDT | River Flood Warning | TSA | Osage, Pawnee | 17 hr |
| Jun 18, 10:24 AM CDT | River Flood Warning | TSA | Washington | 4 hr |
| Jun 18, 1:03 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Jun 18, 5:43 PM CDT | River Flood Advisory | TSA | Muskogee | 9 hr |
| Jun 18, 6:24 PM CDT | Special Weather Statement | TSA | LeFlore | 36 min |
| Jun 18, 6:51 PM CDT | Special Weather Statement | TSA | LeFlore | 39 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.